# SDR AALA990766

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1758B
- Make and model: Doug MD-11
- Aircraft serial: 48527
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: 3l Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK 3L DOOR MOUNTED EMERGENCY EXIT SIGN INOPERATIVE.  REPAIRED WIRE ON EMERGENCY EXIT SIGN AT 3L DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
